# SDR HALA2019091700377

- Difficulty date: September 15, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 3,962 hours, 780 cycles
- Engine: Iae PW1133GJM
- Engine time: 2,786 hours, 546 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 5321000003
- Part serial: P771064
- Condition: Leaking
- Location: Nr 1
- Part time: 2,786 hours, 546 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM ENG. 1 CHIP DETECTED AFTER LANDING, STRANGE ODOR. DURING BOROSCOPE FOUND OIL LEAKING AT HPC STAGE 2. // ACCOMPLISHED #1 ENGINE CHANGE PER J321-72-HWI 02. OPS AND LEAK CHECK GOOD. VERIFICATION FLIGHT FOR #1 ENGINE CHANGES COMPLETED SATISFACTORY.
